# SDR 96ZZZX845

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N16R
- Make and model: Amd FALCON50MYST
- Aircraft serial: 141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Part number: F50B258700A2AAA
- Condition: Cracked
- Location: Intake Lt Side
- Part time: 5,766 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, NOTICED CRACKED SPOT WELDS ON THE FORWARD S-DUCT OUTER SKIN.  SUBMITTED FINDINGS TO FALCON JET.  DOOR '350A' MUST BE REMOVED TO VIEW THIS AREA. THIS PROBLEM IS NOT CURRENTLY ADDRESSED IN AN AD OR SB.
